Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

What medicine to take for weakness in penis while masturbating ?

I am 18 years old and have been engaged in hard hand job for the last 5 years. I have found recently though that my penis does not stay hard for the entire time . it tends to go soft. Also, I have a difficult time in controlling my orgasms. It takes a lot of time before I will feel the sensation to let go. I have masturbated a lot throughout the years, starting around 13-14 years old. I feel that if I completely stop masturbating, i had even masburated 20 times a day sometime ,and even 3 times continuously, although now i masburated 3 times a weak but problem is still there . Can you give me any other type of advice besides stopping masburation? Do you think I need to take anything? Can you give me a diagnosis? As I am also underweight and weak.....
Asked On : Tue, 17 May 2011
Answers:  2 Views:  187
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  User's Response
hi,
you have some mental stress so u have this problem. ayurveda concept is that you have to preserve your semen. too much loss of ot couse weekness and lower your immunity pawer. you should take an ayurvedic formulation like ashwagandha+shatavari along with milk. if not possible take only milk alon with suger to times a day, at fruits, avoid stress.
Answered: Tue, 17 May 2011
Dermatologist Dr. Gaurav Patel's  Response
hi
masturbation is normal and natural thing
it never hurt anyone.
what we do during sex is done in fist during masturbation
it is as normal as to drink and to eat.
by eating daily with mouth ,it does not become weak,same by doing masturbation penis never get weak
so clean ur mind with all misinformation about it.
be clear and positive
start ur new dawn by all fresh thoughts and with positive approach.
do exercise regularly
u need to find out cause why r u doing masturbation for many times a day.
u need not to take any medicine
but it must not be interrupt ur routine .
Answered: Tue, 17 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor